RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 4, Pages 449–458 (Mi mz8232)  

This article is cited in 4 scientific papers (total in 4 papers)

Rational approximations of some functions at rational points

L. V. Danilov

Leningrad Electrotechnical Institute

Full text: PDF file (524 kB)

English version:
Mathematical Notes, 1978, 24:4, 741–746

Bibliographic databases:

UDC: 511
Received: 08.12.1976

Citation: L. V. Danilov, “Rational approximations of some functions at rational points”, Mat. Zametki, 24:4 (1978), 449–458; Math. Notes, 24:4 (1978), 741–746

Citation in format AMSBIB
\Bibitem{Dan78}
\by L.~V.~Danilov
\paper Rational approximations of some functions at rational points
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 4
\pages 449--458
\mathnet{http://mi.mathnet.ru/mz8232}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=513647}
\zmath{https://zbmath.org/?q=an:0401.10041}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 4
\pages 741--746
\crossref{https://doi.org/10.1007/BF01099160}


Linking options:
  • http://mi.mathnet.ru/eng/mz8232
  • http://mi.mathnet.ru/eng/mz/v24/i4/p449

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. W. V. Zudilin, “On the irrationality measure for a $q$-analogue of $\zeta(2)$”, Sb. Math., 193:8 (2002), 1151–1172  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Yu. V. Nesterenko, “On the Irrationality Exponent of the Number $\ln2$”, Math. Notes, 88:4 (2010), 530–543  mathnet  crossref  crossref  mathscinet  isi
    3. V. A. Androsenko, “Irrationality measure of the number $\frac{\pi}{\sqrt{3}}$”, Izv. Math., 79:1 (2015), 1–17  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. A. A. Polyanskii, “On simultaneous approximations of $\ln3$ and $\pi/\sqrt3$ by rational numbers”, Sb. Math., 210:4 (2019), 589–605  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:170
    Full text:94
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020